HealthCareAisle Diclofenac Gel Twin Pack Diclofenac Sodium
• Medicated gel, clinically proven to relieve arthritis pain
• Compare to the active ingredient in Voltaren Arthritis Pain Gel* *This product is not manufactured or distributed by GlaxoSmithKline Consumer Healthcare, PLC, distributor of Voltaren Arthritis Pain Gel. Voltaren is a trademark of Novartis Corporation.
• Non-steroidal anti-inflammatory (NSAID) drug
• Use for up to 21 days unless directed by your doctor
• See package label for Warnings, Directions and other important information. Use only as directed.
HealthCareAisle Diclofenac Gel Twin Pack Diclofenac Sodium Topical Gel (NSAID) Arthritis Pain Reliever 1% 200 grams (2 x 100g)